# SDR 2006UALA00367

- Difficulty date: March 2, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 37,538 hours, 27,511 cycles
- Engine: Ge CFM56*
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Condition: Damaged
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT MLG TRUNNION LINK PIN HAS PLATING MISSING IN SHANK AREA.  PIN REPLACED ON JC I3576 WO NR 11070-7500-0009. BY AAR-IND MECH 11708 AND INSP 050 ON AAR WO NR 11071-7500-0007.
